# SDR HALA2022032900096

- Difficulty date: March 27, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 47,530 hours, 7,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 MAIN DECK FLOOR STRUCTURE AT PAX DOOR 1 LEFT, BETWEEN FR14 - FR15A, BETWEEN Y1959 - Y2462 FOUND CORROSION. CORRECTIVE ACTION: MAIN DECK FLOOR STRUCTURE AT PAX DOOR 1 LEFT, BETWEEN FR14-FR15A , BETWEEN Y1959-Y2462 REPLACED AS PER SRM 51-42-11 AND SRM 51-72- 11. (2175216)
